# SDR DALA2018102206200

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0793183) DURING INSPECTION FOUND FUSELAGE FRAME FREE FLANGE IS DENTED STATION 727C STR 24L AT AFT CARGO COMPARTMENT. DENTED FUSELAGE FRAME FREE FLANGE AT STATION 727C STRINGER 24L AT AFTER CARGO COMPARTMENT WAS REPAIRED PER ETI-37-18-533 REVISION 2 AND ER/A 572486-14.
